# SDR SIMA20131007006

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 25,391 hours, 21,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT IDENTIFIER LIGHT IS OUT.  RESET EMERGENCY LIGHT CIRCUIT BREAKER FOR 3 MINUTES, PERFORMED OPT IAW  33-50-12.
